Archivum mathematicum

ISSN 1212-5059 · Volume 47 (2011), No. 2 · Electronic Edition

Yingbo Han and Shuxiang Feng
The first eigenvalue of spacelike submanifolds in indefinite space form $R^{n+p}_p$
pp. 77–82: Abstract, GZIP-PS (345 KiB), PDF (356 KiB)

Oleg Zubelevich
A note on existence theorem of Peano
pp. 83–89: Abstract, GZIP-PS (352 KiB), PDF (358 KiB)

Ali Iranmanesh and Amin Saeidi
Finite groups with a unique nonlinear nonfaithful irreducible character
pp. 91–98: Abstract, GZIP-PS (325 KiB), PDF (333 KiB)

Petr Hasil
Criterion of $p$-criticality for one term $2n$-order difference operators
pp. 99–109: Abstract, GZIP-PS (397 KiB), PDF (394 KiB)

Reza Saadati and Ghadir Sadeghi
Nonlinear stability of a quadratic functional equation with complex involution
pp. 111–117: Abstract, GZIP-PS (344 KiB), PDF (354 KiB)

H. F. de Lima and M. A. Velásquez
A new characterization of $r$-stable hypersurfaces in space forms
pp. 119–131: Abstract, GZIP-PS (413 KiB), PDF (426 KiB)

S. Parameshwara Bhatta and H. S. Ramananda
Natural extension of a congruence of a lattice to its lattice of convex sublattices
pp. 133–138: Abstract, GZIP-PS (347 KiB), PDF (366 KiB)

Alexandru E. Stanculescu
A remark on the Morita theorem for operads
pp. 139–150: Abstract, GZIP-PS (427 KiB), PDF (435 KiB)

Yingbo Han, Shuxiang Feng, and Liju Yu
On complete spacelike hypersurfaces with $R=aH+b$ in locally symmetric Lorentz spaces
pp. 151–161: Abstract, GZIP-PS (405 KiB), PDF (414 KiB)